Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 79, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 15, 2009, 9:22 AM CDT for Marshall County, Kansas. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2009, 9:22 AM CDT (14:22 UTC)
- Expired
- May 15, 2009, 9:45 AM CDT
- In force
- 23 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
County Marshall County, KS
The radar
The Topeka radar (KTWX), 101 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 9:30 AM CDT | HAIL 1 | 2 Ne Marysville, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 7:42 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 2.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1293 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 151422
SVRTOP
KSC117-151445-
/O.NEW.KTOP.SV.W.0079.090515T1422Z-090515T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
922 AM CDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MARSHALL COUNTY IN NORTHEAST KANSAS...
* UNTIL 945 AM CDT
* AT 920 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR MARYSVILLE...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARYSVILLE...
OKETO...
BEATTIE...
SUMMERFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS
NOW...AND AVOID WINDOWS.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3989 9624 3971 9663 3986 9676 4000 9662
4000 9624
TIME...MOT...LOC 1422Z 222DEG 43KT 3985 9662
$$2 follow-up statements
000
WWUS53 KTOP 151433
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
933 AM CDT FRI MAY 15 2009
KSC117-151445-
/O.CON.KTOP.SV.W.0079.000000T0000Z-090515T1445Z/
MARSHALL-
933 AM CDT FRI MAY 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTHEASTERN MARSHALL COUNTY...
AT 930 AM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL 2 MILES NORTHEAST OF MARYSVILLE. AT 932
AM...DOPPLER RADAR LOCATED THIS STORM 5 MILES SOUTHEAST OF
OKETO...OR 6 MILES NORTHEAST OF MARYSVILLE...MOVING NORTHEAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
OKETO AND SUMMERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND VERY HEAVY RAIN ARE LIKELY WITH THIS STORM. FOR YOUR
SAFETY...TAKE COVER INSIDE A BUILDING NOW.
&&
LAT...LON 3994 9624 3983 9656 3987 9662 4000 9660
4000 9624
TIME...MOT...LOC 1432Z 225DEG 40KT 3989 9655
$$000
WWUS53 KTOP 151448
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
948 AM CDT FRI MAY 15 2009
KSC117-151458-
/O.EXP.KTOP.SV.W.0079.000000T0000Z-090515T1445Z/
MARSHALL-
948 AM CDT FRI MAY 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARSHALL COUNTY
HAS EXPIRED...
AT 948 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WAS EXITING THE AREA...
THUS THE WARNING HAS EXPIRED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.
LAT...LON 3994 9624 3983 9656 3987 9662 4000 9660
4000 9624
TIME...MOT...LOC 1433Z 225DEG 40KT 3989 9654
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:43 AM CDT, 5 hours 39 minutes earlier.
Area forecast discussion, May 15, 3:43 AM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 343 AM CDT FRI MAY 15 2009 .DISCUSSION... 00Z UA ANALYSIS AT 850 MB SHOWED A MOISTURE AXIS FROM SOUTH CENTRAL TEXAS INTO NORTHEAST KANSAS. 07Z SURFACE ANALYSIS HAD THE SURFACE LOW OVER SOUTHEAST COLORADO WITH A WARM FRONT ACROSS SOUTHERN KANSAS JUST NORTH OF HUTCHINSON TO FORT SCOTT LINE. ELEVATED THUNDERSTORMS HAVE FIRED ACROSS NORTHEAST KANSAS NORTH OF INTERSTATE 70 ON THE NOSE OF THE LOW LEVEL JET. SINCE 05Z THE LLJ HAS INCREASE FROM 30KTS TO NEAR 50 KTS AT 07Z. ELEVATED STORMS WERE OCCURRING ACROSS NEHAMA AND BROWN COUNTIES AT 08Z. LATEST RUC HAS A THETA-E MAXIMA FROM 850-700 MB ACROSS NORTHEAST AND EAST CENTRAL KANSAS. WATER VAPOR LOOP AND PROFILER DATA SHOWS A SHORTWAVE PASSING THROUGH THE FOUR CORNERS AREA THIS MORNING. FOR TODAY THE WARM FRONT WILL CONTINUE TO MOVE NORTHWARD INTO SOUTHEAST NEBRASKA AND NORTHWEST MISSOURI BY 18Z. EXPECTING EARLY MORNING CONVECTION TO CONTINUE ACROSS THE NORTHERN COUNTIES ON THE NOSE OF THE LOW LEVEL JET AND ISENTROPIC LIFT OVER THE WARM FRONT. BY MID MORNING EXPECTING THE BULK OF THE THUNDERSTORMS TO BE NORTHEAST OF THE CWA. NEXT AS A UPPER TROUGH MOVES ACROSS THE NORTHERN PLAINS TODAY A COLD FRONT WILL APPROACH THE CWA FROM THE NORTHWEST. MLCAPES INCREASE THIS AFTERNOON TO AROUND 2000-2500 J/KG WITH 30 TO 40 KTS OF 0-6KM SHEAR. LAPSE RATES STEEPEN THIS AFTERNOON AND FORECAST SOUNDINGS SUGGEST LOW LEVEL CIN WILL GO AWAY IN THE 19Z-21Z TIME FRAME. CLOUDS AND RAIN THIS MORNING MAY AFFECT THE AMOUNT OF INSTABILITY AND THERE MAY ALSO BE SOME OUTFLOW BOUNDARIES IN PLACE FROM THE MORNING CONVECTION. LOOKS LIKE MAINLY A HAIL THREAT THIS AFTERNOON...HOWEVER LOW LEVEL HELICITY MAY BE ENHANCED NEAR THE FRONTAL BOUNDARY OR NEAR OUTFLOW BOUNDARIES SO COULD NOT RULE OUT A ISOLATED TORNADO. BY 00Z SAT THE FRONT IS FORECAST TO EXTEND FROM NORTHWEST MISSOURI TO NEAR TOPEKA SOUTHWEST TO COUNCIL GROVE AND WICHITA. CONTINUED WITH THE HIGHEST POPS ACROSS EAST CENTRAL KANSAS THIS EVENING. WITH THE THETA-E AXIS IN PLACE ACROSS EASTERN KANSAS TODAY AND INTO THIS EVENING POTENTIAL FOR SOME LOCALLY HEAVY RAINFALL WILL EXIST. STORMS WILL BE PROGRESSIVE AND THE FRONT SHOULD BE OUT OF THE FORECAST AREA BY MID EVENING...SO NOT PLANNING ANY FLOOD WATCHES CURRENTLY. BEHIND THE FRONT COOLER AND DRIER AIR WILL MOVE INTO THE CWA OVERNIGHT TONIGHT. LOWS TONIGHT WILL DROP DOWN INTO THE 40S AND 50S. ON SATURDAY BROAD AREA OF HIGH PRESSURE BUILDS INTO CENTRAL AND EASTERN KANSAS IN THE WAKE OF THE UPPER TROUGH. HIGHS SATURDAY WILL BE IN THE 60S. DRY NORTHWEST FLOW THEN OCCURS INTO MONDAY. THE SURFACE HIGH MOVES OFF BY SUNDAY EVENING WITH SOUTH WINDS AND INCREASING HEIGHTS HIGHS WILL WARM INTO MID AND UPPER 70S FOR MONDAY. NO CHANGES TO THE REST OF THE FORECAST. 53 && .AVIATION... CONFIDENCE IN TS IS INCREASING WITH CURRENT RADAR TRENDS. DO NOT THINK PRECIP WILL BE CONTINUOUS...SO HAVE INCLUDED A TEMPO FOR SCATTERED TO NUMEROUS TS MOVING ACROSS NORTHEAST KS. AM NOT AS CONFIDENT IN THE IFR CIGS THE MOS GUIDANCE IS INDICATING. THINK MODELS ARE DOING THIS WITH STRONG LOW LEVEL MOISTURE ADVECTION. IFR CIGS ARE STILL PRETTY FAR SOUTH INTO NORTHWEST OK. WITH THE BOUNDARY LAYER REMAINING WELL MIXED...THINK CIGS WILL REMAIN ABOVE 1 KFT. STILL THINK THERE WILL BE A BREAK IN TS BEFORE THE FRONT MOVES THROUGH DURING THE AFTERNOON. WOLTERS && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 15, 5:06 AM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 506 AM CDT FRI MAY 15 2009 KSZ008>012-020>024-026-034>040-054>056-058-059-161100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 506 AM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY ACROSS THE ENTIRE OUTLOOK AREA TODAY AND THEN MAINLY ACROSS NORTHEAST AND EAST CENTRAL KANSAS THIS EVENING. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE ALL POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS NORTHEAST AND EAST CENTRAL KANSAS. THIS COULD LEAD TO SOME LOCALIZED FLOODING OF LOW LYING AREAS AS WELL AS CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF NORTH CENTRAL AND NORTHEAST KANSAS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY OR TONIGHT.
In the hours before
Special weather statement, May 15, 8:21 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 821 AM CDT FRI MAY 15 2009 KSZ011-012-024-151345- BROWN-JACKSON-NEMAHA- 821 AM CDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR NEMAHA...BROWN AND JACKSON COUNTIES... THROUGH 845 AM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE NORTHEAST AT 35 MPH ACROSS PORTIONS OF SOUTHEAST NEMAHA...BROWN AND NORTHERN JACKSON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND TORRENTIAL RAINFALL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE WETMORE...NETAWAKA...WHITING...KICKAPOO RESERVATION... WILLIS...POWHATTAN AND HORTON. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
Special weather statement, May 15, 8:33 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 833 AM CDT FRI MAY 15 2009 KSZ009-151400- WASHINGTON- 833 AM CDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR WASHINGTON COUNTY... THROUGH 900 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 40 MPH ACROSS PORTIONS OF CENTRAL AND NORTHEAST WASHINGTON COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE MORROWVILLE...WASHINGTON...HOLLENBURG AND HANOVER. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
Local storm report, May 15, 8:44 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
844 AM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM HAIL WASHINGTON 39.82N 97.05W
05/15/2009 E1.00 INCH WASHINGTON KS LAW ENFORCEMENT
&&
GARGANLocal storm report, May 15, 8:52 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
852 AM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM HAIL 3 W WASHINGTON 39.81N 97.11W
05/15/2009 M1.00 INCH WASHINGTON KS TRAINED SPOTTER
&&
JLLocal storm report, May 15, 8:53 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
853 AM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HAIL 1 NNW WASHINGTON 39.83N 97.06W
05/15/2009 M1.00 INCH WASHINGTON KS TRAINED SPOTTER
&&
JLLocal storm report, May 15, 8:56 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
856 AM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM HAIL E HANOVER 39.90N 96.87W
05/15/2009 M1.00 INCH WASHINGTON KS TRAINED SPOTTER
&&
JLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 6:57 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 48 min |
| May 15, 7:24 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie | 30 min |
| May 15, 7:44 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 33 min |
| May 15, 7:58 AM CDT | Severe Thunderstorm Warning | TOP | Washington | 24 min |
| May 15, 8:37 AM CDT | Severe Thunderstorm Warning | TOP | Washington | 23 min |
| May 15, 8:53 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 22 min |
| May 15, 9:55 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 35 min |
| May 15, 10:16 AM CDT | Areal Flood Advisory | TOP | Marshall, Nemaha | 59 min |
| May 15, 10:16 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 59 min |
| May 15, 10:42 AM CDT | Flash Flood Warning | TOP | Nemaha | 4 hr |
| May 15, 10:45 AM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 30 min |
| May 15, 10:54 AM CDT | Severe Thunderstorm Warning | TOP | Brown | 48 min |
| May 15, 11:10 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha | 51 min |
| May 15, 11:18 AM CDT | Flash Flood Warning | TOP | Brown | 4 hr |
| May 15, 12:08 PM CDT | Areal Flood Advisory | TOP | Jackson | 112 min |
| May 15, 1:09 PM CDT | Areal Flood Advisory | TOP | Jackson, Jefferson | 111 min |
| May 15, 2:10 PM CDT | Flash Flood Warning | TOP | Jefferson | 4 hr |
| May 15, 2:19 PM CDT | River Flood Warning | TOP | Nemaha | 12 hr |
| May 15, 2:27 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 48 min |
| May 15, 3:12 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 48 min |
| May 15, 3:19 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 41 min |
| May 15, 3:35 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 40 min |
| May 15, 3:38 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Shawnee | 37 min |
| May 15, 3:43 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Shawnee, Wabaunsee | 32 min |
| May 15, 3:47 PM CDT | Flash Flood Warning | TOP | Douglas, Jefferson, Shawnee | 4 hr |
| May 15, 3:50 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley, Wabaunsee | 10 min |
| May 15, 3:59 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 31 min |
| May 15, 4:00 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Osage, Shawnee | 45 min |
| May 15, 4:11 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Shawnee, Wabaunsee | 49 min |
| May 15, 4:18 PM CDT | Severe Thunderstorm Warning | TOP | Franklin, Osage | 42 min |
| May 15, 4:26 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 49 min |
| May 15, 4:54 PM CDT | Flash Flood Warning | TOP | Shawnee | 112 min |
| May 15, 4:58 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 34 min |
| May 15, 5:04 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 26 min |
| May 15, 5:30 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage | 30 min |
| May 15, 5:44 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 31 min |
| May 15, 5:47 PM CDT | Flash Flood Warning | TOP | Coffey, Douglas, Franklin, Lyon, Osage, Wabaunsee | 4 hr |
| May 15, 5:59 PM CDT | Severe Thunderstorm Warning | TOP | Osage | 16 min |
| May 15, 6:11 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Osage | 49 min |
| May 15, 6:31 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 37 min |
| May 15, 6:41 PM CDT | Flash Flood Warning | TOP | Anderson, Coffey, Franklin | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.